# SDR CALA2025013000240

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER WEB BETWEEN STA 787+5-847 UPPER SURFACE CORROSION REF AAR N/R 9937341 REMOVED AND REPLACED AFT CARGO CUTOUT LOWER WEB STA 787-897 PER SRM 51-40-02-0G-0 AND DWG #146A8120.
